ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Characterizations of additive Jordan (α,β) derivable mappings on triangular algebras

Journal: IEIT Journal of Adaptive & Dynamic Computing (Vol.2013, No. 1)

Publication Date:

Authors : ;

Page : 24-30

Keywords : ; β) derivations; Jordan (α; β) derivations; Generalized (α; β) derivations; triangular algebras.;

Source : Downloadexternal Find it from : Google Scholarexternal


Let Γ be a triangular algebra over a commutative ring R and α,β be the automorphisms of Γ. In this paper, under some conditions, we proved that every additive mapping ?: Γ→Γ Jordan (α,β) derivable at G is a generalized (α,β) derivation where G is an arbitrary element in Γ. In addition, we get some corollaries.

Last modified: 2013-01-14 16:30:55